# SDR UALA2011010400060

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 46,534 hours, 5,974 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 57
- Condition: Failed
- Location: Eng Anti Ice
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ACCT OF REPLACEMENT OF LT ENG ANTI-ICE VALVE, ACCOMPLISH A TEST (ENGINE RUNNING) OF THE ENGINE ANTI-ICE SYSTEM.  ACCOMPLISHED ENGINE ANTI-ICE ENGINE RUNNING SYSTEM TEST.  TEST FAILED MAINTENANCE MESSAGE 30-10-101.  REPLACED EAI VALVE CONTROLLER HEATER.  OPS NORMAL.
